Generalized circles in Weyl spaces and their conformal mapping

Yükleniyor...
Küçük Resim

Tarih

2002-02

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Kossuth Lajos Tudomanyegyetem, Matematikai Intezet Nagyerdeikorut

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

In this paper, generalized circles in a Weyl space are defined and the system of differential equations satisfied by them is obtained. Furthermore, after having given the necessary and sufficient conditions for generalized circles to be preserved under a conformal mapping we obtained a covariant tensor of type (0, 4) which is invariant under such a conformed mapping.

Açıklama

Anahtar Kelimeler

Conformal mapping, Generalized circle, Generalized concircular mapping, Weyl space

Kaynak

Publicationes Mathematicae

WoS Q Değeri

Q3

Scopus Q Değeri

Q2

Cilt

60

Sayı

1-2

Künye

Özdeğer, A. & Şentürk, Z. (2002). Generalized circles in Weyl spaces and their conformal mapping. Publicationes Mathematicae, 60(1-2), 75-87.